Object

Title: Further results on double ±1 error correcting codes over rings Zm

Co-author(s) :

Khachatryan Hamlet

Abstract:

In this paper further results on double ±1 error correcting codes over rings are presented. In particular optimal linear codes correcting ±1 type of errors over rings Ζ7 and Z9 are constructed. A method allowing to construct (2N, 2N-6) double ±1error correcting codes over rings Zm from the given (N, N-4) double ±1 error correcting codes over rings Zm is also developed.

Place of publishing:

Sofia, 1000, P.O.B. 775, Bulgaria

Publisher:

ITHEA

Date of publication:

2017

Identifier:

oai:noad.sci.am:135946

ISSN:

2367-5128

Language:

English

Journal or Publication Title:

Information Content and Processing

Volume:

4

Number:

1

URL:


Additional Information:

gurgenkh@aua.am ; hamletxachatryan08@gmail.com

Affiliation:

Institute for Informatics and Automation Problems ; American University of Armenia

Country:

Armenia

Object collections:

Last modified:

Mar 2, 2021

In our library since:

Jul 27, 2020

Number of object content hits:

6

All available object's versions:

https://noad.sci.am/publication/149539

Show description in RDF format:

RDF

Show description in OAI-PMH format:

OAI-PMH

This page uses 'cookies'. More information